# SDR AALA201611109002

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 52,944 hours, 19,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Broken
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 2L DOOR ARM / DISARM LEVER BROKEN. MAINTENANCE REPLACED ARM / DISARM UNIT AT 2L DOOR. PER AMM 52-22-22 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
